Home
My Account
About Us
Forum
Contact us
الواجهة العربية
epharmaweb.com
Medical News Medical News
Aricles Articles
Events Events
Guidelines Guidelines
Videos Library Videos Library
Diseases Diseases
Follow us : facebook twitter Digg Linkedin Boxiz
Newsletter

Please select the categories you are intersted in:
News Articles Guidelines Events Videos Journals' abstracts

Latest Subscribers
Advanced Search »

Cibalena A

Main

You must sign in to use this servcie


Feedback - Please use the form below to send your query or comment

You must sign in to use this servcie

Username:
Password:

Info

Indications:

This medication contains a combination of acetaminophen, aspirin, and caffeine. Acetaminophen is a pain reliever and a fever reducer. Aspirin is in a group of drugs called salicylates (sa-LIS-il-ates). It works by reducing substances in the body that cause pain, fever, and inflammation. Caffeine is a central nervous system stimulant. It relaxes muscle contractions in blood vessels to improve blood flow. This medication is used to treat pain caused by tension headaches, migraine headaches, muscle aches, menstrual cramps, arthritis, toothaches, the common cold, or nasal congestion. Aspirin should be used for cardiovascular conditions only under the supervision of a doctor.

Contraindications:

This medicaion should not be given to a child or teenager who has a fever, especially if the child also has flu symptoms or chicken pox. Aspirin in this medicine can cause a serious and sometimes fatal condition called Reye’s syndrome in children. You should not use this if you are allergic to acetaminophen (Tylenol), aspirin, or caffeine, or if you have: a recent history of stomach or intestinal bleeding; liver disease; asthma or severe allergic reaction caused by taking aspirin or a non-steroidal anti-inflammatory drug (NSAID), especially "aspirin triad syndrome"; or if you are allergic to an NSAID such as Advil, Motrin, Aleve, Orudis, Indocin, Lodine, Voltaren, Toradol, Mobic, Relafen, Feldene, and others. Ask a doctor or pharmacist if it is safe for you to take this medicine if you have: asthma or seasonal allergies; fever with a stiff neck; a stomach ulcer, heartburn, or stomach pain; a bleeding or blood clotting disorder such as hemophilia; diabetes; or gout.

Adverse reactions:

Get emergency medical help if you have any of these signs of an allergic reaction to Excedrin: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects: weakness or fainting; black, bloody, or tarry stools; coughing up blood or vomit that looks like coffee grounds; severe nausea, vomiting, or stomach pain; redness or swelling; low fever with nausea, stomach pain, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes); fever lasting longer than 3 days; pain lasting longer than 10 days; or hearing problems, ringing in your ears. Less serious side effects may include: upset stomach, heartburn; feeling nervous or excited; or sleep problems (insomnia).

Interactions:

Avoid drinking alcohol while you are taking this medication. Alcohol may increase your risk of stomach bleeding while taking aspirin, or liver damage while taking acetaminophen. Do not use any other cough, cold, allergy, pain, menstrual symptom, or fever medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP", aspirin, and caffeine are contained in many combination medicines. If you use certain products together you may accidentally use too much of a certain drug. Read the label of any other medicine you are using to see if it contains acetaminophen, APAP, aspirin, or caffeine. Avoid taking an NSAID such as ibuprofen (Motrin, Advil), diclofenac (Voltaren), diflunisal (Dolobid), etodolac (Lodine), flurbiprofen (Ansaid), indomethacin (Indocin), ketoprofen (Orudis), ketorolac (Toradol), mefenamic acid (Ponstel), meloxicam (Mobic), nabumetone (Relafen), naproxen (Aleve, Naprosyn), piroxicam (Feldene), and others. Avoid coffee, tea, cola, energy drinks or other sources of caffeine while taking this medication. They can add to the side effects of the caffeine in this medication. Tell your doctor if you are taking an antidepressant such as citalopram (Celexa), duloxetine (Cymbalta), escitalopram (Lexapro), fluoxetine (Prozac, Sarafem, Symbyax), fluvoxamine (Luvox), paroxetine (Paxil), sertraline (Zoloft), or venlafaxine (Effexor). Taking any of these drugs with aspirin may cause you to bruise or bleed easily. Before taking it, tell your doctor if you are using any of the following drugs: a blood thinner such as warfarin (Coumadin); salicylates such as aspirin, Backache Relief Extra Strength, Novasal, Nuprin Backache Caplet, Doan’s Pills Extra Strength, Tricosal, and others; or medication used to prevent blood clots, such as alteplase (Activase), clopidogrel (Plavix), dipyridamole (Persantine), ticlopidine (Ticlid), and urokinase (Abbokinase). This list is not complete and there may be other drugs that can interact with the medicine. Tell your doctor about all the prescription and over-the-counter medications you use. This includes vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start using a new medication without telling your doctor.

Warnings:

This medication should not be given to a child or teenager who has a fever, especially if the child also has flu symptoms or chicken pox. The aspirin found in this medicine can cause a serious and sometimes fatal condition called Reye’s syndrome in children. You should not use this composition if you are allergic to acetaminophen (Tylenol), aspirin, or caffeine, or if you have liver disease, stomach or intestinal bleeding, a history of asthma or severe allergic reaction to aspirin or an NSAID (non-steroidal anti-inflammatory drug). Do not use the medicaition without first talking to your doctor if you drink more than three alcoholic beverages per day or if you have had alcoholic liver disease (cirrhosis). You may not be able to use acetaminophen. Ask a doctor or pharmacist about using this medication if you have asthma or seasonal allergies, fever with a stiff neck, a stomach ulcer or pain, heartburn, a bleeding or blood clotting disorder, diabetes, or gout. Do not use more than it is recommended. An overdose of acetaminophen can cause serious harm. The maximum amount of acetaminophen for adults is 1 gram (1000 mg) per dose and 4 grams (4000 mg) per day. Stop using the medication and call your doctor at once if you have any symptoms of liver damage or bleeding in your stomach or intestines. Symptoms of liver damage include nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, and jaundice (yellowing of the skin or eyes). Symptoms of stomach bleeding include weakness or fainting, bloody or tarry stools, and coughing up blood or vomit that looks like coffee grounds. Avoid drinking alcohol while you are taking this medicine. Alcohol may increase your risk of stomach bleeding while taking aspirin, or liver damage while taking acetaminophen. Do not use any other over-the-counter cough, cold, allergy, pain, menstrual symptom, or fever medication without first asking your doctor or pharmacist. Acetaminophen (sometimes abbreviated as "APAP"), aspirin, and caffeine are contained in many combination medicines. If you use certain products together you may accidentally use too much of a certain drug. If you take this medication to treat headache pain, seek medical attention if you have: a headache so bad you have to lie down; a headache that causes vomiting; what feels like the worst headache you’ve ever had; a headache that seems different from your usual headaches; a headache every day; a headache after coughing, bending, exercising, or head injury; if you have never had migraines diagnosed by a doctor; or if you are having your first headache after age 50. Aspirin may be harmful to an unborn baby’s heart, and may also reduce birth weight or have other dangerous effects. Tell your doctor if you are pregnant or plan to become pregnant while you are taking the medicine. Aspirin, acetaminophen, and caffeine can pass into breast milk and may harm a nursing baby. Do not use this medication without telling your doctor if you are breast-feeding a baby.

Form:

TABLET

Dosage and Administration

You must sign in to use this servcie

Technical Description

You must sign in to use this servcie





Forgot your password


sign up
Consultants Corner

Dr . Dirar Abboud

Dr . Dirar Abboud Hepatologist – Gastroenterologist

Dr. Faisal Dibsi

Dr. Faisal Dibsi Specialist of Otolaryngology - Head and Neck Surgery

Dr. Hani Najjar

Dr. Hani Najjar Pediatrics, Neurology

Yaser Habrawi , F.R.C.S.Ed

Yaser Habrawi , F.R.C.S.Ed Consultant Ophthalmologist

Dr. Samer Al-Jneidy

Dr. Samer Al-Jneidy Pediatrician

Dr. Talal Sabouni

Dr. Talal Sabouni UROLOGY AND KIDNEY TRANSPLANT

Dr. Tahsin Martini

Dr. Tahsin Martini Degree status: M.D. in Ophthalmology

Samir Moussa M.D.

Samir Moussa M.D. ENT Specialist

Poll

Disclaimer : This site does not endorse or recommend any medical treatment, pharmaceuticals or brand names. More Details